Medical Questions > Mental Health > Depression Forum

common side effects of Cymbalta?

User Profile
I was put on Cymbalta 60 milligrams 3 weeks ago. Yesterday I had to switch from Cymbalta to Wellbutrin because the Cymbalta was causing me to have blurred vision and constant runny nose. I was wondering if these are common side effects of Cymbalta?


Did you find this post helpful?
|

User Profile
replied September 18th, 2016
Depression Answer A58860
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. I believe thsi blurred vision and runny nose is a separate entity and may be allergic rhinitis. If doubled vision is due to dizziness than that can explain by cymbalta. However i would not suggest shift of medications as it takes one week for cymbalta to start working and discontinuing it makes it ground zero one has to begin from beginning.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.